Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 233, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 5, 2011, 10:51 AM CDT for Spencer County, Warrick County, Indiana; 6 counties in Kentucky. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 10:51 AM CDT (15:51 UTC)
- Expired
- Jun 5, 2011, 11:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Webster County, KY
The radar
The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 10:52 AM CDT | HAIL 0.75 | Newburgh, IN | PLUS 50 MPH WINDS |
| Jun 5, 10:55 AM CDT | FUNNEL CLOUD | Spottsville, KY | DAVISS AND HENDERSON COUNTY WARNING POINTS REPORT A PUBLIC REPORT OF A FUNNEL CLOUD NEAR SPOTTSVILLE REED TO HWY 60 W AT HENDERSON-DAVIS COUNTY LINE. |
| Jun 5, 11:02 AM CDT | TSTM WND GST 60 | Delaware, KY | |
| Jun 5, 11:05 AM CDT | TSTM WND DMG | Owensboro, KY | TREE LIMBS DOWN IN OWENSBORO NEAR CRAVENS ELEMENTARY SCHOOL. ESTIMATED 45 MPH WINDS. |
| Jun 5, 11:11 AM CDT | TSTM WND GST 51 | Owensboro, KY | |
| Jun 5, 11:11 AM CDT | TSTM WND GST 60 | Owensboro, KY | RELAYED BY CHANNEL 14. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2600 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
618
WUUS53 KPAH 051551
SVRPAH
INC147-173-KYC059-101-107-149-177-233-051645-
/O.NEW.KPAH.SV.W.0233.110605T1551Z-110605T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1051 AM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIESS COUNTY IN NORTHWEST KENTUCKY...
HENDERSON COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
MCLEAN COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN WEBSTER COUNTY IN NORTHWEST KENTUCKY...
NORTH CENTRAL MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
WARRICK COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1145 AM CDT.
* AT 1049 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BOONVILLE TO 6 MILES SOUTH OF
NEWBURGH TO ROBARDS..AND MOVING SOUTHEAST AT 35 MPH. THESE STORMS
PRODUCED WIND DAMAGE AND QUARTER SIZE HAIL AS THEY MOVED THROUGH
EVANSVILLE.
* LOCATIONS IN THE WARNING INCLUDE...
CHANDLER...
NEWBURGH...
CORYDON...
HENDERSON...
ROBARDS...
BOONVILLE...
SEBREE...
ST. JOSEPH...
EUREKA...
ROCKPORT...
OWENSBORO...
CALHOUN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
&&
LAT...LON 3771 8686 3767 8683 3763 8696 3756 8704
3748 8711 3737 8710 3731 8723 3772 8775
3793 8746 3819 8731 3793 8693 3793 8698
3790 8697 3791 8693 3788 8690 3784 8691
3784 8686 3777 8682
TIME...MOT...LOC 1550Z 313DEG 32KT 3812 8730 3786 8737
3772 8760
WIND...HAIL 60MPH 1.00IN
$$
PS3 follow-up statements
814
WWUS53 KPAH 051607
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1107 AM CDT SUN JUN 5 2011
INC147-173-KYC059-101-107-149-177-233-051645-
/O.CON.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
WARRICK IN-SPENCER IN-HENDERSON KY-DAVIESS KY-MCLEAN KY-WEBSTER KY-
HOPKINS KY-MUHLENBERG KY-
1107 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHWESTERN SPENCER AND SOUTH CENTRAL WARRICK COUNTIES IN
SOUTHWEST INDIANA...AND NORTHEASTERN HOPKINS...NORTHEASTERN
WEBSTER...MCLEAN...DAVIESS AND EASTERN HENDERSON COUNTIES IN
NORTHWEST KENTUCKY...AND NORTH CENTRAL MUHLENBERG COUNTY IN SOUTH
CENTRAL KENTUCKY...
AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF EUREKA TO
3 MILES WEST OF STANLEY TO ROBARDS...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BEECH GROVE...MOSELEYVILLE...
OWENSBORO...ROCKPORT...GRANDVIEW...CALHOUN...MASONVILLE...
SACRAMENTO...LIVERMORE...KNOTTSVILLE...ISLAND...BREMEN AND
WHITESVILLE.
LAT...LON 3771 8686 3767 8683 3763 8696 3756 8704
3748 8711 3737 8710 3731 8723 3770 8767
3784 8739 3803 8729 3793 8693 3793 8698
3790 8697 3791 8693 3788 8690 3784 8691
3784 8686 3777 8682
TIME...MOT...LOC 1607Z 313DEG 32KT 3802 8716 3776 8723
3762 8746
WIND...HAIL 60MPH 1.00IN
$$
PS788
WWUS53 KPAH 051617
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1117 AM CDT SUN JUN 5 2011
INC173-KYC101-051627-
/O.CAN.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
WARRICK IN-HENDERSON KY-
1117 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARRICK COUNTY
IN SOUTHWEST INDIANA...AND SOUTHEASTERN HENDERSON COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...
LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
3748 8711 3737 8710 3731 8723 3762 8759
3766 8724 3793 8727 3793 8693 3790 8697
3791 8693 3788 8690 3783 8691 3784 8686
3777 8682
TIME...MOT...LOC 1617Z 313DEG 32KT 3780 8712 3758 8712
3756 8738
$$
INC147-KYC059-107-149-177-233-051645-
/O.CON.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
SPENCER IN-DAVIESS KY-MCLEAN KY-WEBSTER KY-HOPKINS KY-MUHLENBERG KY-
1117 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...AND
NORTHEASTERN HOPKINS...NORTHEASTERN WEBSTER...MCLEAN AND DAVIESS
COUNTIES IN NORTHWEST KENTUCKY...AND NORTH CENTRAL MUHLENBERG COUNTY
IN SOUTH CENTRAL KENTUCKY...
AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF STANLEY TO 4
MILES SOUTHEAST OF MOSELEYVILLE TO BEECH GROVE...MOVING SOUTHEAST AT
35 MPH. SPOTTERS HAVE RECENTLY REPORTED WINDS UP TO 60 MPH IN
OWENSBORO.
LOCATIONS IN THE WARNING INCLUDE OWENSBORO...CALHOUN...MASONVILLE...
LIVERMORE...KNOTTSVILLE...SACRAMENTO...ISLAND...BREMEN AND
WHITESVILLE.
LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
3748 8711 3737 8710 3731 8723 3762 8759
3766 8724 3793 8727 3793 8693 3790 8697
3791 8693 3788 8690 3783 8691 3784 8686
3777 8682
TIME...MOT...LOC 1617Z 313DEG 32KT 3780 8712 3758 8712
3756 8738
WIND...HAIL 60MPH 1.00IN
$$423
WWUS53 KPAH 051632
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1132 AM CDT SUN JUN 5 2011
INC147-KYC107-233-051642-
/O.CAN.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
SPENCER IN-WEBSTER KY-HOPKINS KY-
1132 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SPENCER COUNTY IN
SOUTHWEST INDIANA...AND NORTHEASTERN HOPKINS AND NORTHEASTERN WEBSTER
COUNTIES IN NORTHWEST KENTUCKY IS CANCELLED...
LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
3748 8711 3737 8710 3731 8723 3756 8737
3766 8724 3778 8708 3783 8691 3784 8686
3777 8682
TIME...MOT...LOC 1632Z 313DEG 32KT 3771 8700 3749 8700
3747 8726
$$
KYC059-149-177-051645-
/O.CON.KPAH.SV.W.0233.000000T0000Z-110605T1645Z/
DAVIESS KY-MCLEAN KY-MUHLENBERG KY-
1132 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR EASTERN MCLEAN AND DAVIESS COUNTIES IN NORTHWEST KENTUCKY...AND
NORTH CENTRAL MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
AT 1125 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MASONVILLE TO 5 MILES NORTHEAST OF LIVERMORE TO 4 MILES
SOUTHWEST OF CALHOUN...MOVING SOUTHEAST AT 35 MPH. WINDS GUSTED TO
NEAR 60 MPH AS THESE STORMS MOVED THROUGH OWENSBORO. TREES AND
POWERS LINES WERE DOWN IN EVANSVILLE FROM THE STORMS.
LOCATIONS IN THE WARNING INCLUDE KNOTTSVILLE...SACRAMENTO...ISLAND...
BREMEN AND WHITESVILLE.
LAT...LON 3771 8686 3767 8683 3763 8696 3754 8707
3748 8711 3737 8710 3731 8723 3756 8737
3766 8724 3778 8708 3783 8691 3784 8686
3777 8682
TIME...MOT...LOC 1632Z 313DEG 32KT 3771 8700 3749 8700
3747 8726
WIND...HAIL 60MPH 1.00IN
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:12 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 5, 7:12 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 712 AM CDT SUN JUN 5 2011 .UPDATE... JUST SENT OUT GRID AND PUBLIC PRODUCT UPDATES TO ACCOUNT FOR THE CONVECTION MAKING ITS WAY TOWARD SE IL/SW IN/NW KY. RAISED POPS INTO THE LIKELY CATEGORY...AS THE WELL ORGANIZED CONVECTION SHOULD HOLD TOGETHER AND MOVE INTO THE CWFA. THE BEST CHANCE WILL BE ALONG THE I-64 CORRIDOR AND NORTH AND EAST. OTHERWISE THE POPS WERE LEFT PRETTY MUCH ALONE FARTHER SOUTH AND WEST INTO FAR WEST KENTUCKY AND SOUTHEAST MISSOURI. DID ADJUST CLOUD COVER AS WELL...BUT DID NOT ADJUST TEMPS YET. THE KEVV TRI-STATE AREA WILL NEED TO BE MONITORED THOUGH FOR TEMP ADJUSTMENTS THROUGH THE DAY. BELOW...IS THE ORIGINAL DISCUSSION FROM EARLIER AND THE UPDATED 12Z AVIATION DISCUSSION. && .DISCUSSION... CONVECTION ALREADY STARTING TO FIRE UP OVER NORTH CENTRAL MISSOURI EARLY THIS MORNING...IN RESPONSE TO A MID LEVEL WAVE. THROUGH THE DAY...AS MID LEVEL HEIGHTS FALL AND A WEAK COLD FRONT BACK DOORS THE REGION FROM THE EAST...WILL CONTINUE WITH OUR CHANCE POPS FOR SHOWERS AND STORMS...WITH HIGHEST POPS KEVV TRI-STATE TO LOWEST POPS OZARK FOOTHILL REGION OF SE MISSOURI. GIVEN THE NEW SPC DAY 1 SLIGHT RISK COVERS MOST OF THE CWFA...WHICH MAY BE A TAD OVER DONE...AND THE FACT THE GENERAL THUNDER LINE EXTENDS WEST OF OUR CWFA...WILL GO AHEAD WITH SLIGHT CHANCE POPS ALL THE WAY THROUGH SE MISSOURI AS WELL. IF NOTHING ELSE...CONVECTION TO THE EAST COULD PRODUCE OUTFLOW WEST OF THE ACTUAL SYNOPTIC BOUNDARY AND PROVIDE ADDITIONAL SUPPORT FOR ISOLD TSRA. AM NOT SOLD WE WILL SEE ANYTHING WEST OF THE MISSISSIPPI AT THIS TIME...BUT INCLUDING A SLIGHT CHANCE POP SEEMS WARRANTED. KEPT A VERY SLIGHT CHANCE POP IN THROUGH THE EARLY EVENING...THEN DRY OVERNIGHT. THE FRONT WILL ALREADY BEGIN TO RETREAT NE AND OUT OF THE AREA BY MONDAY. NONE OF THE MODELS SUPPORT ENOUGH MOISTURE FOR CONVECTION AT THIS TIME INTO MONDAY. IF NOTHING ELSE...THE CHANCE IS AOB 10 PERCENT. NOT MUCH NEW TO REPORT FOR THE REST OF THE FORECAST. BUILDING UPPER RIDGE MEANS BACK TO THE HEAT TUESDAY AND WEDNESDAY. HEIGHTS ARE NOT FORECAST TO BE AS HIGH AS YESTERDAY. BUT MID 90S STILL LOOKS LIKELY. THE RIDGE IS FORECAST BY SEVERAL LONG RANGE MODELS TO BREAK DOWN THURSDAY AND BEYOND. WE WILL CONTINUE WITH OUR SMALL CHANCE POPS FOR SHOWERS AND THUNDERSTORMS IN THIS TIME FRAME. && .AVIATION... EARLY MORNING HAZE AND FOG WILL BURN OFF...THEN ATTENTION WILL TURN TO CONVECTIVE POTENTIAL. CLUSTERS OF STORMS THAT WERE NORTH OF KSTL AROUND SUNRISE WILL LIKELY PRODUCE OUTFLOW BOUNDARIES THAT WILL SERVE TO INITIATE NEW STORMS. ALTHOUGH THE EVOLUTION OF THIS PROCESS IS LIKELY TO BE HAPHAZARD...IT APPEARS THE HIGHEST POTENTIAL FOR CONVECTION WILL BE DURING THE AFTERNOON AND MORE TOWARD THE KEVV/KOWB TAF SITES. STORMS WILL DIMINISH WITH LOSS OF DAYTIME HEATING AFTER DARK. SOME LIGHT FOG IS AGAIN LIKELY TOWARD SUNRISE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && AVIATION...MY
Hazardous weather outlook, Jun 5, 3:28 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 328 AM CDT SUN JUN 5 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 328 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS ALL OF SOUTHERN ILLINOIS... SOUTHWEST INDIANA AND WESTERN KENTUCKY INCLUDED IN A SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS. IN SOUTHEAST MISSOURI...THE SLIGHT RISK AREA IS EAST OF HIGHWAY 67. THE MAIN HAZARD IS DAMAGING WINDS. MARGINALLY SEVERE HAIL CANNOT BE RULED OUT. THE BEST CHANCE FOR THE OCCURRENCE OF SEVERE STORMS IS FROM MIDDAY THROUGH EARLY EVENING. HEAT INDEX VALUES OVER SOUTHEAST MISSOURI AND SOUTHWEST KENTUCKY WILL TOP OUT BETWEEN 95 AND 100. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST ON AREA RIVER FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON HEAT INDEX VALUES WILL TOP OUT IN THE UPPER 90S TO AROUND 100 DEGREES MONDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...THOUGH ISOLATED STRONG STORMS CANNOT BE RULED OUT. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST ON AREA RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING.
In the hours before
Local storm report, Jun 5, 10:16 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1016 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND GST DARMSTADT 38.09N 87.58W
06/05/2011 M0 MPH VANDERBURGH IN TRAINED SPOTTER
44 MPH WINDS.
&&
DPLocal storm report, Jun 5, 10:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1024 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM TSTM WND GST EVANSVILLE 37.98N 87.54W
06/05/2011 M0 MPH VANDERBURGH IN TRAINED SPOTTER
55 MPH WIND ON EVANSVILLE RIVERFRONT.
&&
DPLocal storm report, Jun 5, 10:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1026 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM TSTM WND GST 1 SE EVANSVILLE 37.97N 87.53W
06/05/2011 E0 MPH VANDERBURGH IN TRAINED SPOTTER
50 TO 60 MPH WINDS - SE OF EVANSVILLE.
&&
DPLocal storm report, Jun 5, 10:29 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1029 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND GST 1 W DARMSTADT 38.09N 87.59W
06/05/2011 M67 MPH VANDERBURGH IN TRAINED SPOTTER
&&
PSLocal storm report, Jun 5, 10:31 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1031 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL EVANSVILLE 37.98N 87.54W
06/05/2011 E1.00 INCH VANDERBURGH IN TRAINED SPOTTER
UP TO QUARTER SIZE HAIL ON THE WEST SIDE OF EVANSVILLE.
FROM CHANNEL 14.
&&
PSLocal storm report, Jun 5, 10:43 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1043 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM NON-TSTM WND DMG EVANSVILLE 37.98N 87.54W
06/05/2011 VANDERBURGH IN PUBLIC
REPORT OF POWER LINES DOWN IN THE 1200 BLOCK OF SOUTH
HARLEN AVE AND BELLEMEADE AVE. RELAYED BY WEHT.
1037 AM TSTM WND DMG EVANSVILLE 37.98N 87.54W
06/05/2011 VANDERBURGH IN PUBLIC
REPORTS OF POWER LINES DOWN IN THE 1200 BLOCK OF SOUTH
HARLEN AVE. AND BELLEMEADE AVE. RELAYED BY WEHT.
&&
PSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:03 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh, Warrick | 27 min |
| Jun 5, 10:27 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh, Warrick | 33 min |
| Jun 5, 10:42 AM CDT | Areal Flood Advisory | PAH | Vanderburgh | 45 min |
| Jun 5, 11:20 AM CDT | Areal Flood Advisory | PAH | Daviess | 55 min |
| Jun 5, 11:37 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Hopkins, McLean, Muhlenberg, Todd | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.